Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimir: 1064-2315
ISSN On-line: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/J Automat Inf Scien.v37.i5.50
pages 47-52

Mathematical Modeling of Filtration Consolidation with Considering the Presence of Concentration Gradient

Vladimir M. Bulavatskiy
V. M. Glushkov Institute of Cybernetics of National Academy of Sciences of Ukraine, Kiev, Ukraine

RESUMO

We constructed the mathematical model of filtration consolidation of massif placed on impermeable basis under the condition of saturation by brine with considering relaxation property of diffusion process. We state the corresponding nonlinear boundary value problem, propose numerical algorithm of its solving and adduce results of realization of the algorithm on PC.


Articles with similar content:

Mathematical Modeling of Processes of Filtration Consolidation with Accounting Relaxation Phenomena
Journal of Automation and Information Sciences, Vol.38, 2006, issue 5
Vladimir M. Bulavatskiy
On a Nonisothermal Consolidation Mathematical Model of Geoinformatics
Journal of Automation and Information Sciences, Vol.42, 2010, issue 12
Vasiliy V. Skopetsky, Vladimir M. Bulavatskiy
Mathematical Modeling of Process of Filtration Consolidation of Saturated with Binary Saline Solutions Porous Media under Conditions of Relaxation Filtration
Journal of Automation and Information Sciences, Vol.40, 2008, issue 1
Vladimir M. Bulavatskiy
Mathematical Model of Geoinformatics for Investigation of Dynamics for Locally Nonequlibrium Geofiltration Processes
Journal of Automation and Information Sciences, Vol.43, 2011, issue 12
Vladimir M. Bulavatskiy
Fast Hough Transform and Pseudoinversion
Journal of Automation and Information Sciences, Vol.34, 2002, issue 4
Vladimir S. Donchenko, Nikolay Fedorovich Kirichenko